MathSciNet Relay Station
MathSciNet bibliographic data
MR2679063 68M10 (05C10 52B55)
Leighton, Tom; Moitra, Ankur Some results on greedy embeddings in metric spaces. Discrete Comput. Geom. 44 (2010), no. 3, 686–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement